NRAS
22,487 members26,215 posts

MTX and Cimzia

Hi. Just wanted to see if anyone else had similar symptoms. I've been injecting methotrexate for a few years and about 14 months ago started cimzia. Everything seemed great until around 6 months ago when I was permanently feeling nauseous. I had tests which were all negative but given omeprazole which seemed to help greatly. Then the nasty headaches and back pain started. Thought I was having angina attack and used my spray for the first time in years. It did scare me and I stopped taking mtx for 4 weeks and started feeling so much better, less fatigue and no pain. I felt guilty about stopping it as started getting twinges in my fingers so took mtx yesterday's morning and low and behold back came thumping headache and still feeling sick now. I've called RA nurse but calls back can take 5-10 days for a response. Has anyone else experienced similar?

3 Replies
oldestnewest

I had the the bad heads and also pins and needles all over

Reply

I have not had any problems over the last 3 years but I am on oral MTX in addition to the Cimzia.

Reply

I have been taking MTX for over 6 years now and CIMZIA for about four years and thankfully had no such problems. I hope that you'll find a solution that will work for you. I would never stop a drug without having spoken to a nurse or consultant. Keep us up to date. All the very best.

Reply

You may also like...